# SDR CALA2025102810620

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 82,790 hours, 30,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT 2R IS HANGING TO LOW READJUSTED THE SLIDE GIRT BAR ON 2R DOOR IAW AMM 25-66-01-200-802, OPS CHECK GOOD, OKAY TO CONTINUE.
